# SDR SWAA2018122727918

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 23,768 hours, 10,168 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 35673
- Condition: Faulty
- Location: Wheel Well
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN, WHEEL WELL FIRE AND FIRE BELL ACTIVATED, LIGHT EXTINGUISHED WHILE RETURNING TO BWI.  WHEEL WELL FIRE AND FIRE BELL AGAIN AFTER LANDING DURING TAXI IN.  R&R WHEEL WELL OVERHEAT DETECTOR PER MM.
